Abstract
The properties of wavelets based on Jacobi polynomials are analyzed. The conditions are considered under which these wavelets are mutually orthogonal and under which the wavelet basis is characterized by a minimum Riesz ratio. These problems lead to the solution of systems of nonlinear equations by a method proposed earlier by the authors.
Original language | English |
---|---|
Journal | Cybernetics and Systems Analysis |
Volume | 54 |
Issue number | 4 |
Pages (from-to) | 678-686 |
Number of pages | 9 |
ISSN | 1060-0396 |
DOIs | |
Publication status | Published - 01.07.2018 |